# SDR GTIA2025121539201

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 38,669 hours, 17,730 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE LOW PRESS-SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00
